Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 246, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 18, 2014, 1:49 AM CDT for Saline County, Kansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2014, 1:49 AM CDT (06:49 UTC)
- Expired
- Sep 18, 2014, 2:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Saline County, KS
The radar
The Topeka radar (KTWX), 108 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
177
WUUS53 KICT 180649
SVRICT
KSC169-180745-
/O.NEW.KICT.SV.W.0246.140918T0649Z-140918T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
149 AM CDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 147 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BENNINGTON...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW CAMBRIA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 254 AND 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3877 9737 3883 9754 3896 9771 3896 9737
TIME...MOT...LOC 0649Z 309DEG 21KT 3899 9752
HAIL...1.50IN
WIND...60MPH
$$
LAWSON3 follow-up statements
910
WWUS53 KICT 180701
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
201 AM CDT THU SEP 18 2014
KSC169-180745-
/O.CON.KICT.SV.W.0246.000000T0000Z-140918T0745Z/
SALINE KS-
201 AM CDT THU SEP 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SALINE COUNTY UNTIL 245 AM CDT...
AT 159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
NEW CAMBRIA...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW CAMBRIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3877 9737 3883 9754 3896 9771 3896 9737
TIME...MOT...LOC 0701Z 309DEG 21KT 3895 9746
HAIL...1.50IN
WIND...60MPH
$$
LAWSON274
WWUS53 KICT 180720
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
220 AM CDT THU SEP 18 2014
KSC169-180745-
/O.CON.KICT.SV.W.0246.000000T0000Z-140918T0745Z/
SALINE KS-
220 AM CDT THU SEP 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SALINE COUNTY UNTIL 245 AM CDT...
AT 219 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW CAMBRIA...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN SALINE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3877 9737 3883 9754 3896 9771 3896 9737
TIME...MOT...LOC 0720Z 319DEG 21KT 3891 9745
HAIL...1.25IN
WIND...60MPH
$$
LAWSON533 WWUS53 KICT 180740 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 240 AM CDT THU SEP 18 2014 KSC169-180750- /O.EXP.KICT.SV.W.0246.000000T0000Z-140918T0745Z/ SALINE KS- 240 AM CDT THU SEP 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALINE COUNTY WILL EXPIRE AT 245 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3877 9737 3883 9754 3896 9771 3896 9737 TIME...MOT...LOC 0740Z 319DEG 21KT 3882 9735 $$ LAWSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 11:30 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Sep 17, 11:30 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1130 PM CDT WED SEP 17 2014 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 321 PM CDT WED SEP 17 2014 A SURFACE FRONT IS WAVERING AROUND SOUTH CENTRAL KANSAS WITH TEMPERATURES SOARING INTO THE MID TO UPPER 90S ACROSS SOUTH CENTRAL KANSAS NEAREST THE BOUNDARY. SKIES ARE MOSTLY CLEAR ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS EXCEPT FOR SOME HIGH CLOUDS STREAMING EASTWARD FROM THE REMNANTS OF ODILE. THE BOUNDARY COULD BECOME A FOCUS FOR STORMS TO DEVELOP THIS EVENING OVER SOUTHEAST KANSAS. BILLINGS WRIGHT && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 321 PM CDT WED SEP 17 2014 THROUGH THE SHORT TERM THERE ARE TWO PERIODS TO FOCUS ON...TONIGHT INTO TOMORROW MORNING AND THEN SATURDAY AND SUNDAY. THE FIRST IS TONIGHT INTO TOMORROW MORNING. THE FRONTAL BOUNDARY IS SITUATED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS AS OF THIS ISSUANCE. THUNDERSTORM DEVELOPMENT ALONG THE FRONT THIS EVENING AND OVERNIGHT IS POSSIBLE ALTHOUGH COVERAGE IS QUESTIONABLE. IF STORMS DEVELOP THEY ARE MOST LIKELY TO DEVELOP OVER SOUTHEAST KANSAS WITH DEVELOPMENT SPREADING NORTHWESTWARD DURING THE OVERNIGHT TO EARLY MORNING PERIODS. WITH SOME MODEST SHEAR OVER SOUTHEAST KANSAS AND MODERATE CAPE...SOME OF THE STORMS THAT DEVELOP THIS EVENING INTO THE OVERNIGHT PERIOD COULD BE STRONG TO MARGINALLY SEVERE. BY MORNING THE CONCERN WILL BECOME FOG. EXPECT VISIBILITIES TO DROP IN AREAS FROM CENTRAL TO SOUTH CENTRAL KANSAS WHERE MOISTURE WILL POOL NORTH OF THE BOUNDARY. SOME AREAS MAY DROP TO 1/2 MILE. THE SECOND AND MORE IMPACTFUL PERIOD IS SATURDAY INTO SUNDAY. THE REMNANTS OF ODILE WILL MOVE ACROSS THE REGION. THE LATEST GUIDANCE CONTINUES TO SHOW THE TRACK OF THE HIGHEST QPF ACROSS SOUTHERN KANSAS/NORTHERN OKLAHOMA. HAVE INCREASED POPS TO ACCOUNT FOR ENHANCED CONFIDENCE. WIDESPREAD AREAS OF 1 TO 2 INCHES OF RAIN IS POSSIBLE ACROSS SOUTHERN KANSAS WITH SOME AREAS SEEING MORE. MOST OF THE RAIN WILL FALL ON SATURDAY AND WILL LINGER ON SUNDAY BEFORE DRIER AIR MOVES IN. WILL WANT TO WATCH THIS PERIOD AS IT NEARS AS THE TRACK OF THE HEAVIEST RAIN MAY CHANGE SOME. THIS WILL BE BENEFICIAL RAIN...BUT IT COULD CAUSE SOME FLOODING ISSUES. BILLINGS WRIGHT .LONG TERM...(MONDAY THROUGH WEDNESDAY) ISSUED AT 321 PM CDT WED SEP 17 2014 SURFACE HIGH PRESSURE WILL MOVE ACROSS IOWA MONDAY AND TUESDAY CAUSING WINDS TO BE EASTERLY AND COOL ACROSS KANSAS. CURRENTLY EXPECTING HIGHS IN THE 70S THROUGH THE EXTENDED. ANOTHER DISTURBANCE WILL MOVE IN FROM THE NORTHWEST WHICH WILL BRING ANOTHER CHANCE FOR RAIN ACROSS MUCH OF THE AREA TUESDAY NIGHT INTO WEDNESDAY. BILLINGS WRIGHT && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1126 PM CDT WED SEP 17 2014 A FRONTAL BOUNDARY IS EXPECTED TO REMAIN NEARLY STATIONARY TONIGHT FROM WEST-CENTRAL KS THROUGH SOUTHERN KS AND SOUTHERN MO. ISOLATED TO WIDELY SCATTERED TSRA WILL BE POSSIBLE OVERNIGHT INTO THURSDAY AM...TO THE NORTH OF THIS FRONT AIDED BY WEAK FORCING AND MODERATE INSTABILITY. VCTS IS BEING CARRIED FOR MOST TERMINALS. LOW STRATUS/FOG IS EXPECTED TO DEVELOP WESTWARD TO THE NORTH OF THIS FRONT ACROSS CENTRAL AND SOUTHEAST KS OVERNIGHT INTO THURSDAY MORNING. IFR WILL BE LIKELY. THE STRATUS SHOULD BURN OFF TOWARD MIDDAY THURSDAY...AS THE FRONT LIFTS SLIGHTLY NORTHWARD DURING THE DAY. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 88 68 89 / 20 20 10 0 HUTCHINSON 66 87 67 89 / 30 20 10 0 NEWTON 65 85 66 87 / 30 20 10 10 ELDORADO 66 86 67 88 / 30 30 10 10 WINFIELD-KWLD 68 87 68 87 / 20 20 10 10 RUSSELL 65 87 66 89 / 30 10 10 10 GREAT BEND 64 88 67 89 / 30 10 10 10 SALINA 66 85 67 90 / 30 30 10 10 MCPHERSON 66 85 66 88 / 30 20 10 10 COFFEYVILLE 67 84 66 86 / 40 30 10 10 CHANUTE 66 81 65 86 / 40 30 10 10 IOLA 65 79 65 85 / 40 30 10 10 PARSONS-KPPF 66 83 66 86 / 40 30 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 17, 7:30 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 730 PM CDT WED SEP 17 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-190030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 730 PM CDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT ACROSS CENTRAL AND SOUTHEAST KANSAS. AN ISOLATED STRONG STORM WITH PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE. AREAS OF FOG WILL DEVELOP ACROSS MUCH OF THE AREA LATE TONIGHT. VISIBILITIES MAY BE REDUCED TO ONE HALF MILE AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FOG WILL LINGER INTO THE MORNING HOURS ACROSS THE REGION. SOME AREAS MAY DROP TO 1/2 MILE VISIBILITY. A FEW LINGERING STRONG THUNDERSTORMS ARE POSSIBLE DURING THE FIRST PART OF THE DAY THURSDAY...BUT ACTIVITY SHOULD REMAIN ISOLATED. FINALLY...SHOWER AND THUNDERSTORM CHANCES ENTER BACK INTO THE FORECAST BY THE WEEKEND...AS REMNANTS OF A PACIFIC TROPICAL STORM INTERACT WITH AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT. A FEW STRONG STORMS CAPABLE OF SMALL HAIL AND GUSTY WINDS ARE POSSIBLE...ALTHOUGH THE GREATEST THREAT WILL BE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL SATURDAY AND SUNDAY. SHOWERS AND THUNDERSTORMS MAY AGAIN BE POSSIBLE TUESDAY AND WEDNESDAY NEXT WEEK AS ANOTHER DISTURBANCE APPROACHES THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Sep 18, 12:19 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1219 AM CDT THU SEP 18 2014 KSZ072-180545- ALLEN- 1219 AM CDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN ALLEN COUNTY IN SOUTHEAST KANSAS... * UNTIL 1245 AM CDT * AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR KINCAID...OR 19 MILES NORTHEAST OF IOLA...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHEASTERN ALLEN COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3795 9518 3804 9523 3804 9508 3795 9508 TIME...MOT...LOC 0519Z 324DEG 14KT 3805 9509 LAWSON
Special weather statement, Sep 18, 12:50 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1250 AM CDT THU SEP 18 2014 KSZ072-180615- ALLEN- 1250 AM CDT THU SEP 18 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EASTERN ALLEN COUNTY IN SOUTHEAST KANSAS... * UNTIL 115 AM CDT * AT 1248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MORAN...OR 16 MILES EAST OF IOLA...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN ALLEN COUNTY. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3779 9509 3782 9525 3804 9533 3804 9509 TIME...MOT...LOC 0550Z 314DEG 14KT 3796 9511 LAWSON
Special weather statement, Sep 18, 1:31 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
131 AM CDT THU SEP 18 2014
KSZ072-180700-
ALLEN-
131 AM CDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ALLEN COUNTY IN SOUTHEAST KANSAS...
* UNTIL 200 AM CDT
* AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR NEOSHO FALLS...OR 9 MILES
NORTHWEST OF IOLA...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
IOLA...GAS...LA HARPE AND BASSETT.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3792 9528 3789 9552 3794 9553 3804 9552
3805 9543 3804 9537
TIME...MOT...LOC 0631Z 319DEG 14KT 3803 9548
LAWSONThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 12:19 AM CDT | Special Weather Statement | ICT | Allen | 26 min |
| Sep 18, 12:50 AM CDT | Special Weather Statement | ICT | Allen | 25 min |
| Sep 18, 1:31 AM CDT | Special Weather Statement | ICT | Allen | 29 min |
| Sep 18, 1:59 AM CDT | Special Weather Statement | ICT | Allen | 31 min |
| Sep 18, 2:24 AM CDT | Special Weather Statement | ICT | Neosho | 36 min |
| Sep 18, 2:42 AM CDT | Special Weather Statement | ICT | Saline | 33 min |
| Sep 18, 2:46 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 44 min |
| Sep 18, 2:57 AM CDT | Areal Flood Warning | ICT | Allen | 7 hr |
| Sep 18, 3:20 AM CDT | Severe Thunderstorm Warning | ICT | Marion | 40 min |
| Sep 18, 4:21 AM CDT | Areal Flood Warning | ICT | Neosho | 7 hr |
| Sep 18, 4:24 AM CDT | Special Weather Statement | ICT | Chase | 36 min |
| Sep 18, 7:22 AM CDT | Special Weather Statement | ICT | Greenwood | 23 min |
| Sep 18, 8:43 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Sep 18, 8:49 AM CDT | Areal Flood Warning | ICT | Greenwood | 5 hr |
| Sep 18, 9:13 AM CDT | Special Weather Statement | ICT | Chase | 32 min |
| Sep 18, 9:17 AM CDT | Special Weather Statement | ICT | Greenwood | 28 min |
| Sep 18, 10:39 AM CDT | Special Weather Statement | ICT | Greenwood | 66 min |
| Sep 18, 11:24 AM CDT | Special Weather Statement | ICT | Butler | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.